# SDR CALA0000665

- Difficulty date: May 10, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,719 hours, 19,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CUSP WEB CORRODED AT STA 1130 - 1270, LBL 45 TO LBL 55.  THE CUSP WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-30-04, 51-10-03 AND 51-30-05.
